MathSciNet Relay Station
MathSciNet bibliographic data
MR695272 54H20 (54H25 58F12)
Ding, Wei Yue A generalization of the Poincaré-Birkhoff theorem. Proc. Amer. Math. Soc. 88 (1983), no. 2, 341–346.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement